MAUDE Adverse Event Report: EXACTECH, INC. RS GLENOID PLATE EXT CAG +10MM CAGE PEG; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. RS GLENOID PLATE EXT CAG +10MM CAGE PEG; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number 320-10-00
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/24/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant device(s): 320-20-30, s271552 - compression screw 4.5 x 30mm; 320-20-22, s123875 - compression screw 4.5 x 22mm; 320-15-05, 6748335 - glenosphere locking screw; 300-01-11, 6764620 -11mm humeral stem; 320-06-38, 6917559 - glenosphere 38mm; 320-38-00, s120082 - quinoxe reverse 38mm humeral liner +0.
 
Event or Problem Description
As reported, approximately 1 year post op the initial left tsa, this 73 y/o male patient was revised due to pain.No known event has been communicated.The patient did not report a specific event.He presented to the surgeon's office complaining of pain.X-rays showed that the baseplate construct pulled out of the glenoid bone.The baseplate/screw/glenosphere construct pulled out of the glenoid bone.The surgeon removed the humeral liner, torque screw, humeral tray, glenosphere screw, glenosphere, compression screws, & baseplate.The void in the glenoid was grafted with optecure + ccc & cancellous allograft.Then, a replicator plate, torque screw, & humeral head was implanted.The hemiarthroplasty will be left in place to allow the bone graft in the glenoid to heal before revising to a reverse shoulder.Patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
(h3) the revision reported was likely the result of both poor bone quality and initial implant configuration, which may have prevented biologic fixation between the bone and cage (or healing of the graft to the native glenoid bone), allowed the glenoid components to loosen, and ultimately back out of the glenoid.However, this cannot be confirmed as the devices were not returned for evaluation and immediate post-operative radiographs of the index surgery were not provided.Section h11: the following sections have corrected information: (h6) component code: 4755, part/component/sub-assembly term not applicable (d1) brand name: rs glenoid plate ext cag +10mm cage peg, common device name: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal (d4) catalog number: 320-15-06, serial number: (b)(6), expiration date: 25-feb-2029, unique identifier (udi) #: (b)(4), (d10) concomitant device(s): 320-06-38 - glenosphere 38mm 6917559, 320-10-00 - equinoxe reverse tray adapter plate tray +0 6940176, 320-15-05 - eq rev locking screw 6748335, 320-20-00 - eq reverse torque defining screw kit 6804659, 320-20-18 - eq rev compress screw lck cap kit, 4.5 x 18mm 6250149, 320-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm s123875, 320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm s260170, 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm s271552, 320-38-00 - 145-deg pe 38mm hum liner +0 s120082, (g4) pma/510(k)number: k110708.

Brand Name
RS GLENOID PLATE EXT CAG +10MM CAGE PEG
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key14693353
Report Number1038671-2022-00688
Device Sequence Number5175522
Product Code KWT
UDI-Device Identifier10885862186706
UDI-Public10885862186706
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K110708
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number320-10-00
Device Catalogue Number320-15-06
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/25/2022
Supplement Date Received by Manufacturer03/08/2023
Initial Report FDA Received Date06/15/2022
Supplement Report FDA Received Date03/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/10/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age73 YR
Patient SexMale